Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 119, NWS Albany, NY

September 6, 2011Bennington County, Vermont

NWS Albany, NY issued this river flood warning at Sep 6, 2011, 4:36 AM EDT for Bennington County, Vermont. It took effect at Sep 6, 2011, 7:22 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2011, 4:36 AM EDT (08:36 UTC)
In effect from
Sep 6, 2011, 7:22 AM EDT
Expired
Sep 6, 2011, 9:33 AM EDT
In force
2 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Bennington County, VT

The radar

The Albany radar (KENX), 94 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walloomsac River near North Bennington (BNTV1). The gauge peaked at 6.86 ft at Sep 6, 2011, 8:00 AM EDT.

actionminormoderate4681009/0609/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01334000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WGUS41 KALY 060836
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
436 AM EDT TUE SEP 6 2011

VTC003-062036-
/O.NEW.KALY.FL.W.0119.110906T1122Z-110907T0841Z/
/BNTV1.1.ER.110906T1122Z.110906T1700Z.110907T0241Z.NO/
436 AM EDT TUE SEP 6 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WALLOOMSAC RIVER AT BENNINGTON.
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT 4 AM TUESDAY THE STAGE WAS...6.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY  7 AM 
  TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.0 FEET AROUND  1
  PM TUESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 
  10 PM TUESDAY.
* IMPACT...AT 7.0 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL 
  VILLAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   TUE   WED   WED   WED   WED

SOUTHERN VERMONT
  BENNINGTON    7.0    6.3 TUE 04 AM   7.3   6.9   6.9   6.9   6.9         

$$
1 follow-up statement
481 
WGUS81 KALY 061333
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
933 AM EDT TUE SEP 6 2011

VTC003-061403-
/O.CAN.KALY.FL.W.0119.000000T0000Z-110907T0841Z/
/BNTV1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
933 AM EDT TUE SEP 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WALLOOMSAC RIVER AT BENNINGTON.
* AT  9 AM TUESDAY THE STAGE WAS 6.8 FEET AND WAS SLOWLY FALLING. 
* FLOOD STAGE IS 7.0 FEET. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   TUE   TUE   WED   WED   WED

SOUTHERN VERMONT
  BENNINGTON    7.0    6.8 TUE 09 AM   5.5   4.5   4.0   4.1   4.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 6, 1:36 AM EDT, 3 hours earlier.

Area forecast discussion, Sep 6, 1:36 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
136 AM EDT TUE SEP 6 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL CONTINUE TO SLOWLY MOVE SOUTHEAST
ACROSS SOUTHEAST NEW YORK AND NEW ENGLAND TONIGHT. THE FRONT WILL
SETTLE TO THE SOUTH OF THE REGION ON TUESDAY...WITH A BRIEF RESPITE
FROM THE RAINFALL POSSIBLE TUESDAY AND TUESDAY NIGHT...ESPECIALLY
NORTH OF ALBANY. THE FRONT WILL RETURN NORTH DURING THE MIDDLE OF
THE WEEK...WITH RAIN ONCE AGAIN SPREADING NORTHWARD ACROSS THE
REGION.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 135 AM EDT...A LARGE SHIELD OF LIGHT TO MODERATE RAIN
PERSISTS OVER MOST OF THE FORECAST AREA...WITH A FEW POCKETS OF
HEAVY RAIN NOTED CLOSE TO THE CAPITAL REGION...WHILE RAIN IS MORE
SHOWERY AND INTERMITTENT ACROSS LITCHFIELD CO...WITH JUST A FEW
SHOWERS AFFECTING EASTERN PORTIONS OF THE COUNTY. THE AREA OF RAIN
ACROSS CENTRAL AND NORTHERN PORTIONS OF THE REGION APPEARS TO BE
WITHIN AREA OF ENHANCED 850-700 FRONTOGENETICAL FORCING...AS WELL
AS WITHIN RIGHT ENTRANCE REGION OF 130-140 KT UPPER LEVEL JET
TRANSLATING ENE ACROSS SOUTHERN QUEBEC. THIS ALSO MAY BE HELPING
FORM SOME EMBEDDED BANDLETS OF HEAVIER RAIN ELEMENTS...WITH
RAINFALL RATES OF 0.2-0.3 INCHES/HOUR. WE EXPECT PERIODS OF RAIN
TO PERSIST THROUGH DAYBREAK...ALTHOUGH AS THE UPPER LEVEL JET AND
ASSOCIATED FORCING GRADUALLY LIFT E/NE AND WEAKEN...THE NORTHWEST
PORTION OF THE RAIN SHIELD MAY WEAKEN AS WELL...AND SHIFT S/E.

OTHERWISE...LITTLE ELSE CHANGED...AS TEMPS HOLD NEARLY STEADY...OR
FALL A FEW DEGREES THROUGH DAYBREAK...TO AROUND 60 WITHIN MUCH OF
THE UPPER HUDSON RIVER VALLEY...AND LOWER 60S ACROSS MID HUDSON
VALLEY...WITH 50S ACROSS MUCH OF THE NORTH COUNTRY.

PREVIOUS DISCUSSIONS FOLLOWS...

AS OF 1045 PM...MADE VERY FEW CHANGES TO THE GRIDS FOR THE
OVERNIGHT HOURS. JUST A FEW TWEAKS BASED ON LATEST OBS AND TRENDS
FOR TEMPS/POPS/WEATHER. SURFACE COLD FRONT HAS JUST ABOUT CLEARED
THE ENTIRE FORECAST AREA EXCEPT FOR LITCHFIELD COUNTY. THE COLD
FRONT WILL PUSH THROUGH THERE IN THE NEXT FEW HOURS EVEN. RADAR
INDICATING SHOWERS FROM EARLIER FORMING INTO MORE OF A STRATIFORM
RAIN SHIELD ACROSS THE AREA WITH GENERALLY LIGHT TO PERHAPS
BRIEFLY SOME MODERATE INTENSITY BURSTS EMBEDDED. RAIN WILL
ENCOMPASS JUST ABOUT THE ENTIRE AREA EXCEPT FOR THE NORTHWEST
ADIRONDACKS...WHERE THE STEADY RAIN HAS ENDED AS A BRIEF PUSH OF
DRY AIR MOVES IN. UPPER LEVEL FLOW REMAINS NEARLY PARALLEL TO THE
SURFACE FRONT...HENCE THE RAIN CONTINUING OVERNIGHT. WILL KEEP THE
FLASH FLOOD WATCH GOING FOR NOW DUE TO LOW FFG VALUES...BUT
RAINFALL INTENSITY APPEARS TO BE WANING. HEAVIER ECHOES ACROSS THE
MID ATLANTIC REGION MAY NOT MAKE IT THIS FAR NORTH OVERNIGHT...BUT
WILL MONITOR TRENDS BEFORE ENDING THE FLASH FLOOD WATCH.

PREVIOUS NEAR TERM DISCUSSION...

AS OF 715 PM...THE COLD FRONT HAS NOW ENTERED SOUTHWEST VERMONT
AND EXTENDS SOUTH-SOUTHWEST INTO THE MID HUDSON VALLEY. HAVE
ADJUSTED HOURLY TEMPS/DEWPOINTS TO REFLECT THE CURRENT POSITION.
NO LIGHTNING STRIKES IN THE PAST HOUR SO HAVE REMOVED THE CHANCE
OF A TSTM OVER THE SOUTHEAST PART OF THE FORECAST AREA. REST OF
PREVIOUS FORECAST GENERALLY UNCHANGED.

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. ALTHOUGH
CONVECTIVE ACTIVITY NOW APPEARS CONFINED TO THE SOUTHEAST THIRD OF
THE FORECAST AREA...WITH MAINLY LIGHT TO MODERATE RAIN WITH
EMBEDDED HEAVY RAINFALL ELSEWHERE...WILL LEAVE FLASH FLOOD WATCHES
IN EFFECT IN ALL AREAS EXCEPT FOR NORTHERN HERKIMER AND HAMILTON
COUNTIES WHERE PCPN NOT EXPECTED TO BE AS HEAVY AS ELSEWHERE.
WIDESPREAD CLOUDINESS OVERNIGHT WITH LOWS IN THE IN THE 50S TO
LOWER 60S AS COOLER AIR MOVES IN BEHIND THE FRONT. AT 500 PM THE
COLD FRONT WAS ALONG A LINE FROM THE NY/SW VT BORDER TO THE
WESTERN PART OF THE MID HUDSON VALLEY...AND IT WILL CONTINUE TO
SLOWLY MOVE EAST OVERNIGHT.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
WITH THE FRONT STILL DRIFTING SOUTH ON TUESDAY...THERE WILL LIKELY
BE A COMPLETE BREAK IN THE PCPN FOR A WHILE ACROSS AREAS NORTH OF
ALBANY...WITH A LULL OR ONLY LIGHT RAINFALL FROM ALBANY SOUTH...WITH
PCPN LIKELY TO CONTINUE ACROSS THE SOUTHERN THREE MOST COUNTIES OF
ULSTER...DUTCHESS AND LITCHFIELD. AS THIS FRONT STALLS AND THEN
BEGINS TO MOVE NORTHWARD AGAIN TUESDAY NIGHT...THE RAIN WILL RETURN
NORTH AGAIN...WITH WIDESPREAD RAIN/SHOWERS POSSIBLE WEDNESDAY INTO
THURSDAY. MODELS DIFFER AS TO WHERE THE HEAVIEST RAIN WILL BE DURING
THIS PERIOD. RIGHT NOW MOST MODELS INDICATE THAT THE HEAVIEST PCPN
WILL OCCUR WEST OF THE ALBANY FORECAST AREA. FOR NOW WILL SIMPLY
FORECAST MAINLY LIKELY POPS FOR THIS PERIOD AND MONITOR FOR THE
POTENTIAL OF ADDITIONAL HEAVY RAIN AND POSSIBLE FLOODING.

HIGHS TUESDAY AND WEDNESDAY WILL BE IN THE 60S...LOWS TUESDAY NIGHT
IN THE 50S...AND MID 50S TO LOWER 60S WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MODELS ACTUALLY IN FAIRLY GOOD AGREEMENT THROUGH THIS PERIOD (EVEN
THE CANADIAN METEOROLOGICAL MODEL) CMC.

THE WARM FRONT THAT WILL BRING ANOTHER ROUND OF RAIN LATE TUESDAY
INTO WEDNESDAY LOOKS TO LIFT NORTHWARD WEST LEAVING OUR AREA IN A
TROPICAL LIKE AIR MASS. A COLD FRONT WILL LIKELY CROSS THE REGION
LATER IN THE DAY THURSDAY WHICH COULD BRING THE THREAT OF MORE
SHOWERS FOR THAT DAY AFTER A POSSIBLE BREAK IN THE ACTION.

TROPICAL SYSTEM KATIA LOOKS TO MAKE ITS CLOSEST PASS TO OUR AREA
(WELL TO OUR EAST) ON FRIDAY AND WILL VERY LIKELY NOT IMPACT OUR
REGION. AT THE SAME TIME...THERE WILL BE A UNSEASONABLY DEEP CUTOFF
LOW IN THE OHIO VALLEY TO ITS WEST. IN BETWEEN...WE MIGHT HAVE SOME
LEFTOVER MOISTURE...BUT IT SHOULD BE LIGHT. FOR NOW...JUST CALL IT
SLIGHT CHANCE ON FRIDAY.

AFTER THE PASSAGE OF KATIA (AGAIN WELL TO OUR EAST)...OUR AREA WILL
SANDWICHED BETWEEN THE CUTOFF LOW PRESSURE WELL TO OUR SOUTHWEST
AND HIGH PRESSURE WELL TO OUR NORTH. MOISTURE IN THE FORM OF SOME
CLOUDS AND PERHAPS ISOLATED SHOWERS LOOK TO REMAIN TRAPPED IN OUR
REGION...SO WE WILL CONTINUE WITH SLIGHT CHANCES THROUGH SATURDAY.
BY SUNDAY...WE FEEL ENOUGH DRY AIR MIGHT IT IN FROM THE NORTH TO
HAVE A DRY SUNDAY...WHICH WOULD BE THE FIRST TIME A SUNDAY HAS BEEN
DRY IN SOME TIME. DRY WEATHER LOOKS TO CONTINUE INTO MONDAY.

TEMPERATURES WILL START OFF ABOVE NORMAL THURSDAY WITH HIGHS
GENERALLY 75-80 IN THE SEMI-TROPICAL AIR MASS. HOWEVER...AFTER THE
PASSAGE OF A WEAK FRONT...THEY WILL COOL SLIGHTLY BACK TO MORE
SEASONABLE LEVELS THERE AFTER WITH HIGHS GENERALLY FROM THE UPPER
60S NORTH TO MID 70S SOUTH. OVERNIGHT LOWS WILL GENERALLY BE IN THE
50S...WITH SOME 40S NORTH SUNDAY AND ESPECIALLY MONDAY
MORNING.

PLEASE REFER TO THE LATEST OFFICIAL FORECASTS ON THE TROPICS FROM
THE NATIONAL HURRICANE CENTER.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
MAIN SURFACE FRONTAL BOUNDARY HAS MIGRATED SOUTH OF KPOU...YET A
COMBINATION OF A MID LEVEL FRONT AND MESOSCALE IMPACTS INTO THE
VALLEY HAS RESULTED IN AN ENHANCE REGION OF MODERATE TO HEAVY
RAINFALL.  THIS WILL KEEP IFR CONDITIONS FOR THE TAF SITES...WITH
RESPECT TO THE CIGS...THE REMAINDER OF THIS OVERNIGHT PERIOD.
SOMEWHAT IMPROVING CONDITIONS WILL BE SLOW TO OCCUR ACROSS KGFL INTO
KALB WHERE A PERIOD OF VFR OR HIGH END MVFR CONDITIONS ARE
EXPECTED.  THIS WILL BE DUE TO A BIT DRIER AIR ADVECTING IN FROM THE
NORTH AND THOSE MID LEVEL FRONTAL BOUNDARIES SLIDE A BIT FURTHER
SOUTH.  HOWEVER...KPOU IS EXPECTED TO REMAIN IN CLOSER PROXIMITY TO
THIS FRONT TO KEEP RAIN AND MVFR/IFR CIGS FOR THE BALANCE OF THE DAY.

THIS FRONT IS FORECAST TO COME BACK NORTH TONIGHT WITH DETERIORATING
AVIATION CONDITIONS FROM SOUTH TO NORTH.

OUTLOOK...
TUE OVRNT-THU NT...VFR/MVFR...PERIODS OF RA LIKELY.
FRI-SAT...MAINLY VFR...SLIGHT CHC MVFR -SHRA.

&&

.FIRE WEATHER...
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AND WET CONDITIONS THROUGH AT LEAST WEDNESDAY AS A COLD
FRONT MOVES THROUGH THE REGION TODAY...AND STALLS SOUTH AND EAST
OF THE REGION TONIGHT INTO MID WEEK...AND INTERACTS WITH DEEP
TROPICAL MOISTURE.

THE RH WILL CLIMB TO NEAR 100 PERCENT AT NIGHT...AND FALL TO 60-80
PERCENT DURING THE DAYTIME HOURS THROUGH TUESDAY.

WINDS WILL BE NORTH TO NORTHEAST TONIGHT AND TUESDAY AT 5-15 MPH.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUE MORNING FOR MOST
OF EAST CENTRAL NY AND ADJACENT WESTERN NEW ENGLAND. HAVE DROPPED
THE WATCH FOR NORTHERN HERKIMER AND HAMILTON WHERE STEADY BUT MAINLY
LIGHT RAIN IS EXPECTED TO FALL TONIGHT.

HEAVY CONVECTIVE SHOWERS OVER THE FAR EASTERN PART OF THE FORECAST
AREA WILL EXIT THE REGION BY SUNSET...THEN WIDESPREAD MAINLY LIGHT
RAIN SHOWERS WILL COVER THE REGION THROUGH TONIGHT. HOWEVER...THERE
WILL BE AREAS OF EMBEDDED MODERATE TO HEAVY RAIN ACROSS THE
REGION... ESPECIALLY SOUTHEAST AREAS...SO THE FLASH FLOOD WATCH
WILL REMAIN IN EFFECT. SIGNIFICANT WITHING BANK RISES ARE LIKELY
TONIGHT AND EARLY TUESDAY AS A RESULT OF THE RAIN TONIGHT.

AFTER A BRIEF REDUCTION OR LULL IN THE RAIN ON TUESDAY AND EARLY
TUESDAY NIGHT...MORE POTENTIALLY HEAVY RAIN IS NOW FORECAST BY MOST
MODELS FOR LATE TUESDAY THROUGH POSSIBLY THURSDAY AS THE FRONTAL
BOUNDARY SLOWLY LIFTS NORTHWARD AGAIN DURING THE MIDDLE OF THE WEEK
AND THE REMNANTS OF TROPICAL STORM LEE ALSO LIFTS NORTHEAST TOWARDS
THE REGION.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR CTZ001-013.
NY...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NYZ038>043-
     047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR MAZ001-025.
VT...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR VTZ013>015.

&&

SYNOPSIS...GJM
NEAR TERM...KL/GJM/JPV
SHORT TERM...GJM
LONG TERM...HWJIV
AVIATION...BGM/JPV
FIRE WEATHER...HWJIV
HYDROLOGY...KL/GJM
Hazardous weather outlook, Sep 5, 5:01 PM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
501 PM EDT MON SEP 5 2011

CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084-
VTZ013>015-062115-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
501 PM EDT MON SEP 5 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCEPT
FOR NORTHERN HERKIMER AND HAMILTON COUNTIES...AND FOR SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE TUESDAY NIGHT INTO
THURSDAY...AS A FRONTAL SYSTEM DRIFTS NORTHWARD INTO THE
REGION...AND POTENTIALLY INTERACTS WITH DEEP TROPICAL MOISTURE.
SHOULD THIS ADDITIONAL HEAVY RAINFALL OCCUR...THE POTENTIAL FOR
FLASH FLOODING AND OR RIVER FLOODING WOULD BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-062115-
NORTHERN HERKIMER-HAMILTON-
501 PM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER AND
HAMILTON COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE TUESDAY NIGHT INTO
THURSDAY...AS A FRONTAL SYSTEM DRIFTS NORTHWARD INTO THE
REGION...AND POTENTIALLY INTERACTS WITH DEEP TROPICAL MOISTURE.
SHOULD THIS ADDITIONAL HEAVY RAINFALL OCCUR...THE POTENTIAL FOR
FLASH FLOODING AND OR RIVER FLOODING WOULD BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:45 PM EDTAreal Flood AdvisoryALYWindham4 hr
Sep 6, 2:19 AM EDTAreal Flood AdvisoryALYWindham6 hr
Sep 6, 2:45 AM EDTAreal Flood AdvisoryALYBennington6 hr
Sep 6, 5:30 AM EDTRiver Flood WarningALYBennington5 hr
Sep 6, 1:03 PM EDTFlood WatchALYBennington, Windham47 hr

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.